| Catalog Number |
15-265 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" confirmed with ultrasound.This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
The device was explanted and replaced.
Event or Problem Description
Healthcare professional reported "rupture" confirmed with ultrasound.This record is for the left side.The device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ rupture: observed broken device through microscopic inspection assessed as fold flaw opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases and stress marks) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.